Olivia Milne, MB BS. Briony Cutts, MB BS. Catriona McLean, FRCPA. Douglas Gin, FRACD.
Palifermin-induced acral erythrodysaesthesia variant in the treatment of acute myeloid leukaemia
Version of Record online: 23 AUG 2010
© 2010 The Authors. Australasian Journal of Dermatology © 2010 The Australasian College of Dermatologists
Australasian Journal of Dermatology
Volume 52, Issue 1, pages 59–61, February 2011
How to Cite
Milne, O., Cutts, B., McLean, C. and Gin, D. (2011), Palifermin-induced acral erythrodysaesthesia variant in the treatment of acute myeloid leukaemia. Australasian Journal of Dermatology, 52: 59–61. doi: 10.1111/j.1440-0960.2010.00682.x
- Issue online: 21 FEB 2011
- Version of Record online: 23 AUG 2010
- Submitted 31 March 2009; accepted 29 June 2010.
- acral erythema;
- acral erythrodysesthesia;
- adverse reaction;
- cutaneous reaction;
- drug reaction;
- hand-foot syndrome;
- human keratinocyte growth factor;
- palmar plantar syndrome;
- toxic erythema of palms and soles
The recombinant human keratinocyte growth factor, palifermin, offers a potential means of reducing or preventing mucositis in patient undergoing intensive cancer treatments. This case report details the development of acral erythrodysaesthesia in one patient who underwent palifermin treatment prior to high-intensity re-induction chemotherapy for acute myeloid leukaemia.